MathSciNet Relay Station
MathSciNet bibliographic data
MR2595733 (2011a:46073) 46H25 (46A03 46A22 46S50 91B02)
Guo, Tiexin Relations between some basic results derived from two kinds of topologies for a random locally convex module. J. Funct. Anal. 258 (2010), no. 9, 3024–3047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement